MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.17MM

LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.17MM
Model Number 1304.15.170
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to loosening.Patient underwent a previous revision surgery with the implant of a reverse for fracture (date unknown).The following stem was loose and was removed: - smr cementless finned stem (part code 1304.15.170, lot number 2114975, sterilization 2100314).The surgeon put in a long 16x150 revision stem.The other components previously implanted were left in situ (except the humeral stem above mentioned, the reverse trauma body and the liner): - smr connector small r (part code 1374.15.305, lot number 2219451, sterilization (b)(4)).- smr metal-back glenoid small r (part code 1375.21.005, lot number 2208559, sterilization (b)(4)).- smr eccent.Glenosphere ø 40mm (part code 1376.09.041, lot number 2214738, sterilization (b)(4)).- smr reverse finned humer.Body (part code 1352.15.050, lot number 2010261, sterilization (b)(4)).- smr reverse liner +3mm d.40mm (part code 1365.50.815, lot number 21at106, sterilization (b)(4)).Previous surgery took place on (b)(6) 2022.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the finned stems belonging to the lot number 2114975 and the sterilization (b)(4), no pre-existing anomaly was discovered on the 53 items manufactured with this lot number.According to the available records, at least (b)(4) items belonging to the product code 1304.15.170 and lot number 2114975 have been implanted, and this is the first and only complaint received on this lot.Neither removed devices nor x-rays were available for additional investigation.However, according to the information received by the complaint source, the patient underwent a previous surgery for fracture, no additional details were provided by the complaint source about the patient's condition.Hence, taking into account that: - no pre-existing anomalies were found by checking the manufacturing charts of the components belonging to the lot number 2114975 - the patient underwent a previous surgery for fracture.We have no evidence to consider the event as product related.Pms data: according to the relevant pms data, the revision rate of smr cementless finned stems belonging to the family code (b)(4) due to loosening is around 0.02%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.17MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22113640
Report Number3008021110-2025-00063
Device Sequence Number20570684
Product Code HSD
UDI-Device Identifier08033390000918
UDI-Public08033390000918
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.170
Device Lot Number2114975
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown